# SDR USAA040877

- Difficulty date: October 16, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1135085
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4, BEAM, ABOUT .5 INCH, CRACKED, FLOOR SUPPORT BEAM, STA 540 AND LT OB SEAT TRACK.  DEFECTIVE PART REPLACED WITH IDENT PART IAW DWG 65-46819-4.
